MathSciNet Relay Station
MathSciNet bibliographic data
MR2249621 (2007e:11068) 11G18 (11F11 11F20 11G30)
Yang, Yifan Defining equations of modular curves. Adv. Math. 204 (2006), no. 2, 481–508.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement